Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 9, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 1, 2010, 8:59 PM CDT for Atchison County, Nodaway County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2010, 8:59 PM CDT (01:59 UTC)
- Expired
- Jun 2, 2010, 12:08 AM CDT
- In force
- 3 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atchison County, MO, Nodaway County, MO
The radar
The Omaha radar (KOAX), 132 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -108 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
869
WGUS53 KEAX 020159
FFWEAX
MOC005-147-020800-
/O.NEW.KEAX.FF.W.0009.100602T0159Z-100602T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT TUE JUN 1 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ATCHISON COUNTY IN NORTHWEST MISSOURI...
NODAWAY COUNTY IN NORTHWEST MISSOURI...
* UNTIL 300 AM CDT WEDNESDAY
* AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. RADAR ESTIMATES THAT ONE TO TWO INCHES OF RAIN HAS FALLEN
SINCE 7 PM. THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH AT
LEAST 1030 PM WITH ONE TO TWO INCHES OF ADDITIONAL RAINFALL
LIKELY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARYVILLE...TARKIO...BURLINGTON JUNCTION...FAIRFAX...HOPKINS...
RAVENWOOD...ROCKPORT AND SKIDMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4058 9465 4041 9462 4028 9462 4028 9556
4052 9568 4053 9567 4056 9567 4053 9568
4058 9572
$$
DB1 follow-up statement
494
WGUS73 KEAX 020508
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1208 AM CDT WED JUN 2 2010
MOC005-147-020523-
/O.CAN.KEAX.FF.W.0009.000000T0000Z-100602T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NODAWAY MO-ATCHISON MO-
1208 AM CDT WED JUN 2 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ATCHISON AND
NODAWAY COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4058 9465 4041 9462 4028 9462 4028 9556
4052 9568 4053 9567 4056 9567 4053 9568
4058 9572
$$
DBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 6:46 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 1, 6:46 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 646 PM CDT TUE JUN 1 2010 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... NEAR TERM (THROUGH TONIGHT)... RECENT 18Z KTOP/KOAX SOUNDINGS CONFIRM THAT THE DEEP ELEVATED MIXED LAYER DEPICTED ON 12Z KDDC SOUNDING HAS SPREAD ACROSS THE EASTERN PLAINS INTO WRN MO EARLY THIS AFTERNOON...AND IS CONFIRMED BY A RAPID DISSIPATION OF EARLIER CONVECTIVE CLOUD COVER AS WELL AS THE PRE-EXISTING CUMULUS FIELD ACROSS MID MISSOURI. FOR ALL BUT FAR NRN MO...EXPECT INHIBITION TO INCREASE THROUGH THE AFTERNOON HOURS /AS DEPICTED BY 16Z HRRR RUN/ DESPITE MID-UPPER 80F TEMPS AND NEAR 70F DEWPOINTS. THE EML CAPPING WILL ALLOW FOR STRONG TO EXTREME INSTABILITY TO BUILD ACROSS THE REGION WITH MLCAPES EXCEEDING 4000 J/KG. MEANWHILE...RECENT SATELLITE IMAGERY/SFC OBS SHOW A COMPOSITE COLD FRONT/OUTFLOW BOUNDARY PRESSING SOUTHWARD TOWARD THE NEBRASKA I-80 CORRIDOR. A PRONOUNCED DEWPOINT DISCONTINUITY OBSERVED 20-40M SOUTH OF THIS BOUNDARY WILL LIKELY BE THE INTERSECTION AT WHICH EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL OCCUR IN THE NEXT SEVERAL HOURS ACROSS ERN NEB/SW IA. INCREASING SURFACE WINDS OF 15 TO 20 KNOTS...COUPLED WITH AN EXPECTED LOW LEVEL JET OF 40-45 KNOTS...WILL PROMOTE A STEADY SOUTHWARD PROPAGATION OF NEW UPDRAFTS. STRENGTHENING FLOW WILL ALSO YIELD IMPROVING HODOGRAPH CURVATURE AND LENGTH BENEATH WESTERLY MID LEVEL JET STREAK....SUGGESTING THAT STORM MODE WILL BE MAINLY SUPERCELLULAR...ESPECIALLY WITH ANY ISOLATED STORMS THAT DEVELOP AHEAD OF THE SURGING FRONTAL ZONE. SOME HIGH RESOLUTION MODEL OUTPUT DEPICTS SEVERAL ISOLATED CELLS DEVELOPING ACROSS SRN IA/NRN MO AFTER 22Z AND THIS SCENARIO CANNOT BE DISCOUNTED AS LONG AS THE SURFACE BASED CU FIELD EXISTS. THE MORE ORGANIZED ACTIVITY SHOULD APPROACH THE NORTHERN REACHES OF THE CWA BY MID EVENING...AND EVEN AFTER SUNSET...INCREASED BOUNDARY LAYER FLOW SHOULD EASILY MAINTAIN SUFFICIENT BUOYANCY WELL INTO THE EVENING HOURS. VERY LARGE CAPE AND SPEED SHEAR IN THE -10 TO -30C LAYER SUGGEST THE POTENTIAL FOR VERY LARGE HAIL. IN ADDITION... MID-UPPER FLOW PARALLEL TO THE SURFACE BOUNDARY ORIENTATION WOULD SUGGEST ADJACENT STORM SEEDING AND A RAPID UPSCALE GROWTH INTO A QLCS ACCOMPANIED BY AN INCREASING THREAT FOR DAMAGING WINDS. IT SHOULD ALSO BE NOTED THAT A RECENT BACKING OF THE SURFACE WINDS HAS BEEN OBSERVED OVER WRN MO/IA OWING TO UPSTREAM PRESSURE FALLS...MEANING THAT DESPITE EXPECTED STORM ORGANIZATION...THE TORNADO THREAT WILL REMAIN NON-ZERO. HIGHEST THREAT AREA FOR SEVERE WEATHER TONIGHT SHOULD GENERALLY BE ENCAPSULATED BY AN AREA NORTH OF STJ-CDJ-IRK BEFORE THE LLJ VEERS OUT AFTER 09Z AND TRANSFERS THE THREAT EAST OF THE REGION. BOOKBINDER (SHORT/LONG TERM...WEDNESDAY THROUGH TUESDAY)... FOR WEDNESDAY...MAIN CONCERN IS THE POTENTIAL FOR SEVERE WEATHER ACROSS THE FORECAST AREA. A FRONTAL BOUNDARY IS EXPECTED TO SAG SOUTHWARD INTO THE FORECAST AREA BY WEDNESDAY MORNING AND BY THE AFTERNOON SHOULD ROUGHLY BE SPLITTING THE FORECAST AREA FROM EAST CENTRAL KANSAS THROUGH NORTHEAST MISSOURI. THE ATMOSPHERE IN THE VICINITY OF THE BOUNDARY IS EXPECTED TO BE EXTREMELY UNSTABLE WITH SBCAPE VALUES OF 3000 TO 4000 J/KG LIKELY. STRONGER WINDS ALOFT ARE EXPECTED TO MOVE INTO NORTHERN PORTIONS OF THE FORECAST AREA LEADING TO 30 TO 40 KTS 0-6KM SHEAR. THIS COMBINATION OF HIGH CAPE AND MARGINAL SHEAR SHOULD LEAD TO STORMS BE ORGANIZED ENOUGH THAT LARGE HAIL AND DAMAGING WINDS APPEAR LIKELY WITH ANY STORM. AT THIS TIME THE THREAT OF TORNADOES SEEMS FAIRLY LOW DUE TO WEAKENING SURFACE FLOW AND VEERED SURFACE WINDS. THERE IS STILL SOME UNCERTAINTY WITH REGARDS TO POTENTIAL SEVERE WEATHER. THE MAIN ISSUE BEING HOW CONVECTION TONIGHT AND WEDNESDAY MORNING EVOLVES. IT SEEMS LIKELY THAT A CONVECTIVE COMPLEX WILL DEVELOP NORTHWEST OF THE FORECAST AREA TONIGHT AND TRACK TO THE EAST/SOUTHEAST THROUGH THE NIGHT. SHOULD THIS OCCUR IT MAY HELP STABILIZE THE REGION EITHER FROM CLOUD DEBRIS OR BY SWEEPING A GUST FRONT THROUGH THE AREA. REGARDLESS...THE POTENTIAL IS THERE FOR SEVERE THUNDERSTORMS WEDNESDAY GIVEN THE HIGH INSTABILITY...MARGINAL SHEAR AND BOUNDARY IN THE AREA. THUNDERSTORMS MAY LINGER INTO THURSDAY BUT CHANCES WILL DECREASE CONSIDERABLY THROUGH THE DAY AS THE AREA SEES RELATIVELY DRIER AIR ADVECT INTO THE REGION BEHIND THE FRONT. THIS SHOULD LEAD TO DRY CONDITIONS FOR MUCH OF THURSDAY INTO FRIDAY AFTERNOON BEFORE THE NEXT SERIES OF IMPULSES BEGIN TO AFFECT THE AREA. BY FRIDAY EVENING STORMS ARE ONCE AGAIN EXPECTED TO DEVELOP NORTHWEST OF THE FORECAST AREA AND TRACK TO THE EAST/SOUTHEAST. ALTHOUGH WARM ADVECTION ALOFT MAY INHIBIT THINGS AND LEAD TO MORE OF AN EASTERN MOVEMENT/AFFECTED AREA AS THE MCS RIDES THE EDGE OF THE WARM LAYER ALOFT. STORMS STILL LOOK POSSIBLE FOR SATURDAY HOWEVER CONFIDENCE REMAINS LIMITED DUE TO MODEL DISCREPANCIES AND POSSIBLE CAPPING ISSUES. FOR NOW WILL KEEP THE BEST CHANCES FOR STORMS TO THE NORTHERN AND NORTHEAST PORTIONS OF THE FORECAST AREA WHERE THE CAP SHOULD BE THE WEAKEST. CDB && .AVIATION... FOR THE 00Z TAFS...CONCERN FOR THE TERMINALS IS THE LINE OF CONVECTION IN SOUTHEASTERN NEBRASKA WHICH IS MVG SE. THE CONVECTION WILL LIKELY MOVE INTO THE KSTJ TERMINAL AROUND BETWEEN 04-06Z. IT IS UNCLEAR WHETHER THE CONVECTION WILL MAKE INTO THE KC TERMINALS LATE TONIGHT AS THE CAP MAY BE TOO STRONG. OTHERWISE...A WEAK BOUNDARY WILL MOVE INTO THE TERMINALS LATE TONIGHT AND WEDNESDAY. THIS BOUNDARY MAY TRIGGER THUNDERSTORMS WED AFTN...MAINLY FOR THE KC TERMINALS. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 1, 6:40 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 640 PM CDT TUE JUN 1 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-022345- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 640 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS...SOME SEVERE...WAS DEVELOPING ACROSS SOUTHEASTERN NEBRASKA EARLY THIS EVENING...FROM 30 MILES SOUTH OF OMAHA SOUTHEAST TO NEAR LINCOLN. THE LINE WAS MOVING SOUTHEAST AND MAY REACH ATCHISON COUNTY BY 730 OR 8 PM. THE LINE WILL CONTINUE TO PROGRESS EAST SOUTHEAST TO A SAINT JOSEPH TO CHILLICOTHE TO MACON LINE BETWEEN 11 PM AND 1 AM. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAINFALL. IF THE THUNDERSTORM COMPLEX HOLDS TOGETHER...IT WILL REACH THE INTERSTATE 70 CORRIDOR BETWEEN 2 AND 5 AM WITH THE THREAT OF SEVERE WEATHER DIMINISHING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT OF SEVERE WEATHER SHOULD SHIFT EAST OF THE REGION WEDNESDAY MORNING...BUT AN OUTFLOW BOUNDARY LEFT IN THE WAKE OF EARLIER THUNDERSTORMS WILL SERVE AS THE FOCUS FOR REDEVELOPMENT IN THE AFTERNOON. THUNDERSTORMS SHOULD DEVELOP AND BECOME QUITE WIDESPREAD ACROSS CENTRAL AND WEST CENTRAL MISSOURI WEDNESDAY AFTERNOON. SEVERE WEATHER MAY AGAIN OCCUR WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. LOOKING FURTHER AHEAD...THUNDERSTORMS CHANCES WILL INCREASE INTO WEEKEND AS A WARM AND HUMID AIR MASS INTERACTS WITH SEVERAL UPPER AIR DISTURBANCES. IT REMAINS TOO EARLY TO DETERMINE IF THIS ACTIVITY WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT IN THE SEVERE THUNDERSTORM WATCH AREA.
In the hours before
Special weather statement, Jun 1, 7:32 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
732 PM CDT TUE JUN 1 2010
MOZ001-002-011-020115-
ATCHISON MO-HOLT MO-NODAWAY MO-
732 PM CDT TUE JUN 1 2010
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...NODAWAY AND NORTHERN
HOLT COUNTIES UNTIL 815 PM CDT...
AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEBRASKA CITY...OR 31 MILES NORTHWEST OF
TARKIO...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TARKIO...MARYVILLE...ROCKPORT...FAIRFAX...BURLINGTON JUNCTION...
SKIDMORE...MAITLAND...HOPKINS...WATSON...PHELPS CITY...WESTBORO...
ELMO...CLEARMONT...QUITMAN...PICKERING...GRAHAM...ARKOE AND
GUILFORD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9478 4055 9464 4016 9474 4024 9542
4040 9566 4045 9567 4048 9570 4051 9569
4053 9567 4056 9567 4053 9568 4052 9569
4053 9575 4054 9577 4059 9577
TIME...MOT...LOC 0032Z 291DEG 32KT 4068 9581
ADOLPHSONSpecial weather statement, Jun 1, 8:03 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
803 PM CDT TUE JUN 1 2010
MOZ001-002-020145-
ATCHISON MO-NODAWAY MO-
803 PM CDT TUE JUN 1 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ATCHISON AND NORTHERN
NODAWAY COUNTIES UNTIL 845 PM CDT...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COIN...OR 15 MILES NORTHEAST OF TARKIO...
MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BURLINGTON JUNCTION...HOPKINS...ELMO...CLEARMONT AND PICKERING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9468 4057 9464 4047 9463 4039 9465
4036 9558 4047 9568 4059 9545
TIME...MOT...LOC 0103Z 293DEG 28KT 4063 9523
ADOLPHSONLocal storm report, Jun 1, 8:17 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
817 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND GST 2 ENE PHELPS CITY 40.41N 95.56W
06/01/2010 M48.00 MPH ATCHISON MO TRAINED SPOTTER
&&
DDEROCHESpecial weather statement, Jun 1, 8:29 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 829 PM CDT TUE JUN 1 2010 MOZ001-002-011-020215- ATCHISON MO-HOLT MO-NODAWAY MO- 829 PM CDT TUE JUN 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...WESTERN NODAWAY AND NORTHERN HOLT COUNTIES UNTIL 915 PM CDT... AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TARKIO...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. TRAINED SPOTTERS REPORTED DIME SIZED HAIL AND WIND GUSTS TO 50 MPH AT WEIGH STATION ON INTERSTATE 29 NEAR THE IOWA BORDER. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SKIDMORE...MAITLAND AND QUITMAN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4038 9492 4016 9507 4039 9563 4052 9545 TIME...MOT...LOC 0129Z 299DEG 21KT 4038 9535 ADOLPHSON
Local storm report, Jun 1, 8:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
842 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 2 N CLEARMONT 40.54N 95.03W
06/01/2010 E65 MPH NODAWAY MO STORM CHASER
&&
DDEROCHEThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:32 PM CDT | Special Weather Statement | EAX | Atchison, Nodaway | 43 min |
| Jun 1, 8:03 PM CDT | Special Weather Statement | EAX | Atchison | 42 min |
| Jun 1, 8:12 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 48 min |
| Jun 1, 8:29 PM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Jun 1, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 31 min |
| Jun 1, 8:57 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 48 min |
| Jun 1, 9:19 PM CDT | Special Weather Statement | EAX | Andrew, Gentry, Holt | 41 min |
| Jun 1, 9:24 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 36 min |
| Jun 1, 9:35 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Daviess, DeKalb, Gentry, Grundy and 3 more | 40 min |
| Jun 1, 9:49 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 26 min |
| Jun 1, 10:02 PM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton | 43 min |
| Jun 1, 10:05 PM CDT | Special Weather Statement | EAX | Linn, Livingston | 40 min |
| Jun 1, 10:21 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 39 min |
| Jun 1, 10:24 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 36 min |
| Jun 1, 10:41 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Daviess, Grundy, Linn, Livingston and 2 more | 49 min |
| Jun 1, 10:47 PM CDT | Flash Flood Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Holt, Nodaway | 6 hr |
| Jun 1, 10:53 PM CDT | Special Weather Statement | EAX | Andrew, Buchanan, Caldwell, Clinton, DeKalb, Holt | 37 min |
| Jun 1, 10:57 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 33 min |
| Jun 1, 11:06 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Howard, Linn, Livingston and 3 more | 39 min |
| Jun 1, 11:38 PM CDT | Special Weather Statement | EAX | Andrew, Buchanan, DeKalb, Platte | 52 min |
| Jun 1, 11:41 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Howard, Linn, Livingston and 3 more | 34 min |
| Jun 2, 12:07 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Lafayette, Pettis and 2 more | 38 min |
| Jun 2, 12:14 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 46 min |
| Jun 2, 12:31 AM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clinton, DeKalb | 6 hr |
| Jun 2, 1:00 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton, Livingston | 45 min |
| Jun 2, 1:50 AM CDT | Areal Flood Advisory | EAX | Caldwell, Carroll, Chariton, Livingston, Ray, Saline | 6 hr |
| Jun 2, 2:18 AM CDT | Special Weather Statement | EAX | Andrew | 27 min |
| Jun 2, 2:59 AM CDT | River Flood Warning | EAX | Atchison, Holt | 10 hr |
| Jun 2, 3:42 AM CDT | Special Weather Statement | EAX | Andrew | 33 min |
| Jun 2, 4:29 AM CDT | Flash Flood Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Grundy, Holt and 3 more | 5 hr |
| Jun 2, 4:56 AM CDT | Special Weather Statement | EAX | Chariton | 34 min |
| Jun 2, 6:24 AM CDT | Special Weather Statement | EAX | Jackson, Lafayette, Ray | 51 min |
| Jun 2, 6:35 AM CDT | River Flood Warning | EAX | Buchanan | 57 hr |
| Jun 2, 6:38 AM CDT | Special Weather Statement | EAX | Cass, Johnson | 22 min |
| Jun 2, 7:03 AM CDT | Special Weather Statement | EAX | Bates, Cass, Henry, Johnson, Pettis, Saline | 42 min |
| Jun 2, 7:44 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 7 hr |
| Jun 2, 7:49 AM CDT | Special Weather Statement | EAX | Cooper, Henry, Howard, Pettis | 41 min |
| Jun 2, 9:10 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Caldwell, Carroll, Chariton, Clinton and 11 more | 24 hr |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Linn, Livingston | 27 hr |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 20 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 27 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Platte | 10 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Platte | 20 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Carroll | 12 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 29 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 49 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 67 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 71 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 71 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Cooper, Howard | 3 days |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.